| Model Number |
01.18.151 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the head, stem, and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 january 2023.Lot 2111562: (b)(4) items manufactured and released on 07-jan-2022.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.